Toggle Main Menu Toggle Search

ePrints

Moment closure based parameter inference of stochastic kinetic models

Lookup NU author(s): Peter Milner, Dr Colin Gillespie, Professor Darren Wilkinson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Milner P, Gillespie CS, Wilkinson DJ

Publication type: Article

Journal: Statistics and Computing

Year: 2013

Volume: 23

Issue: 2

Pages: 287-295

Print publication date: 09/01/2012

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer

URL: http://dx.doi.org/10.1007/s11222-011-9310-8

DOI: 10.1007/s11222-011-9310-8


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share